American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] U. Meierfrankenfeld and B. Stellmacher. $F$-stability in finite groups. Trans. Amer. Math. Soc. 361 (2009) 2509-2525. MR 2471927.
Abstract, references, and article information   
View Article: PDF

[2] Felix Leinen and Orazio Puglisi. Periodic Groups Covered by Transitive Subgroups of Finitary Permutations or by Irreducible Subgroups of Finitary Transformations . Trans. Amer. Math. Soc. 352 (2000) 1913-1934. MR 1603922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Charles Cassidy. Embedding of $U\sb \omega$-groups in $D\sb \omega$-groups . Proc. Amer. Math. Soc. 103 (1988) 15-20. MR 938636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gregory Butler. Computing in permutation and matrix groups. II. Backtrack algorithm . Math. Comp. 39 (1982) 671-680. MR 669659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ken Hickin. Complete universal locally finite groups . Trans. Amer. Math. Soc. 239 (1978) 213-227. MR 0480750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joan L. Dyer and Edward Formanek. Complete automorphism groups. Bull. Amer. Math. Soc. 81 (1975) 435-437. MR 0357632.
Abstract, references, and article information   
View Article: PDF

[7] T. C. Hurley. Some properties of certain relatively free groups . Proc. Amer. Math. Soc. 47 (1975) 317-322. MR 0364459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. J. Tomkinson. Sylowizers in locally finite groups . Proc. Amer. Math. Soc. 46 (1974) 195-198. MR 0349848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. B. J. T. Allenby and C. Y. Tang. On the Frattini subgroups of generalized free products. Bull. Amer. Math. Soc. 80 (1974) 119-121. MR 0327908.
Abstract, references, and article information   
View Article: PDF

[10] James Boler and Benny Evans. The free product of residually finite groups amalgamated along retracts is residually finite . Proc. Amer. Math. Soc. 37 (1973) 50-52. MR 0306329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Benny Evans. A class of $\pi _c$ groups closed under cyclic amalgamations. Bull. Amer. Math. Soc. 79 (1973) 200-201. MR 0313408.
Abstract, references, and article information   
View Article: PDF

[12] K. K. Hickin and J. M. Plotkin. On the equivalence of three local theorem techniques . Proc. Amer. Math. Soc. 35 (1972) 389-392. MR 0302765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1